| Catalog Number |
RBY2C1035 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, an investigation cannot be performed.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the portal vein using ruby coils.During the procedure, the physician successfully placed multiple ruby coil¿s in the target vessel.The physician then experienced resistance and was unable to advance a ruby coil through the lantern delivery microcatheter (lantern).Therefore, it was removed.The procedure was completed using additional ruby coils with the same microcatheter.There was no report of an adverse effect to the patient.